Order Article Reprints
Journal: Fractal Fract., 2022
Volume: 6
Number: 713
Article:
An Extension on the Local Convergence for the Multi-Step Seventh Order Method with ψ-Continuity Condition in the Banach Spaces
Authors:
by
Mohammad Taghi Darvishi, R. H. Al-Obaidi, Akanksha Saxena, Jai Prakash Jaiswal and Kamal Raj Pardasani
Link:
https://www.mdpi.com/2504-3110/6/12/713
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.